# SDR PCS2002F00009

- Difficulty date: December 21, 2001
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Part number: 393026042
- Condition: Defective
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR 1 ENGINE OIL PRESSURE AT IDLE READS 37 PSI.  AIRCRAFT RETURNED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACE NR 1 OIL PRESSURE RELIEF VALVE MM.  OPS CHECK NORMAL IAW MM.  AIRCRAFT RETURNED TO SERVICE.
